# SDR USAA2014091500014

- Difficulty date: September 12, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 11,387 hours, 3,966 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Part number: D5211101000000
- Condition: Loose
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L ARMING LEVER LOOSE.  TIGHTENED 3L ARMING LEVER.
